MathSciNet Relay Station
MathSciNet bibliographic data
MR1416507 76S05 (35B27 35K55 35Q35 73B27 76T05)
Bourgeat, Alain; Luckhaus, Stephan; Mikelić, Andro Convergence of the homogenization process for a double-porosity model of immiscible two-phase flow. SIAM J. Math. Anal. 27 (1996), no. 6, 1520–1543.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement